# SDR C2XA08SH151

- Difficulty date: December 2, 2008
- Submitted: December 3, 2008
- Operation: Air carrier
- Aircraft: N24103
- Make and model: Emb EMB-145XR
- Aircraft serial: 145645
- Aircraft time: 17,572 hours, 9,325 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14523171003
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV - DURING C-CHECK RT OMEGA BEAM CORRODED AT NUT PLATE AREAS AT FR 59-61.  MAINTENANCE REPAIRED RT OMEGA BEAM BETWEEN FR 59-61 IAW EC 5320-01434.  THE AIRCRAFT WAS APPROVED TO RETURN TO SERVICE.
